Return to results
Journal articles (2012), Journal of Applied Econometrics, 27 (6), pp. 934-955

On the Forecasting Accuracy of Multivariate GARCH Models, Journal of Applied Econometrics

LAURENT Sebastien, ROMBOUTS Jeroen , VIOLANTE Francesco

This paper addresses the question of the selection of multivariate generalized autoregressive conditional heteroskedastic (GARCH) models in terms of variance matrix forecasting accuracy, with a particular focus on relatively large‐scale problems. Link to the article

LAURENT, S., ROMBOUTS, J. and VIOLANTE, F. (2012). On the Forecasting Accuracy of Multivariate GARCH Models, Journal of Applied Econometrics. Journal of Applied Econometrics, 27(6), pp. 934-955.